Асимптотическая устойчивость системы дифференциальных уравнений с малым параметром.

А.И. Климушев

Sibirskij matematiceskij zurnal (1961)

  • Volume: 2, Issue: 1, page 59-67
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Климушев, А.И.. "Асимптотическая устойчивость системы дифференциальных уравнений с малым параметром.." Sibirskij matematiceskij zurnal 2.1 (1961): 59-67. <http://eudml.org/doc/59713>.

@article{Климушев1961,
author = {Климушев, А.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {функция Ляпунова в виде квадратичной формы; система дифференциальных уравнений; малый параметр; асимптотическая устойчивость системы; методика Разумихина; ordinary differential equations},
language = {rus},
number = {1},
pages = {59-67},
publisher = {Izd. AN SSSR},
title = {Асимптотическая устойчивость системы дифференциальных уравнений с малым параметром.},
url = {http://eudml.org/doc/59713},
volume = {2},
year = {1961},
}

TY - JOUR
AU - Климушев, А.И.
TI - Асимптотическая устойчивость системы дифференциальных уравнений с малым параметром.
JO - Sibirskij matematiceskij zurnal
PY - 1961
PB - Izd. AN SSSR
VL - 2
IS - 1
SP - 59
EP - 67
LA - rus
KW - функция Ляпунова в виде квадратичной формы; система дифференциальных уравнений; малый параметр; асимптотическая устойчивость системы; методика Разумихина; ordinary differential equations
UR - http://eudml.org/doc/59713
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.